# SDR ASOA06264

- Difficulty date: March 5, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Flap Elect Sys
- Part time: 18,131 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 31,000 FT, THE CREW RECEIVED A FLAPS FAIL MESSAGE.  THE QRH WAS COMPLIED WITH AND THE CREW DECLARED AN EMERGENCY WITH THE EMERGENCY VEHICLES DISPATCHED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICES.  (K)
